OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.41 (2009) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4011

Title: Variational Theory for Liouville Equations with Singularities
Authors: Malchiodi, Andrea
Keywords: Geometric PDEs
Variational Methods
Min-Max Schemes
Issue Date: 2009
Publisher: EUT Edizioni Università di Trieste
Citation: Andrea Malchiodi, "Variational Theory for Liouville Equations with Singularities”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 41 (2009), pp. 85–95.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
41 (2009)
Abstract: In this note we consider a singular Liouville equation on compact surfaces, arising from the study of Chern-Simons vortices. Using improved versions of the Moser-Trudinger inequality and a min-max scheme, we prove existence of solutions in cases with lack of coercivity. Full details and further references can be found in the forthcoming paper [17].
URI: http://hdl.handle.net/10077/4011
ISSN: 0049-4704
MS Classification 2000: 53A30
53C21
35J35
35B33
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.41 (2009)

Files in This Item:

File Description SizeFormat
8_Malchiodi.pdf146.24 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.